# SDR GTIA2024052138133

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 27,083 hours, 11,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT OUT OF ABOUT 12500 MSL. DETECTED CHEMICAL ODOR PACK 1 TURNED OFF ODOR DISSIPATED WITHIN SEVERAL MINUTES. NO OTHER CREW MEMBERS REPORTED ANY TYPE OF ODOR IN AIRPLANE CABIN.-COMPLIED WITH TSM 05-50-00-810-831-A FOUND PACK 1 TO BE CAUSE OF ODOR . NO EVIDENCE OF ELECTRICAL ODOR SEE L/P 3446609-1 FOR PACK DEFERAL
